|Busque Autor |

    Revista Colombiana de Matemáticas
    Volumen 31 [ 2] ( 1997) Páginas 109-114

    On the co-completeness of the category of Hausdorff uniform spaces

    Serafín Bautista Januario Varela
    Universidad Nacional de Colombia, Bogotá, COLOMBIA

    Abstract. A construction of colimits in the category of Hausdorff uniform spaces is carried out by means of a family of pseudometrics. Since this is not a topological category, its co-completeness can not be ensured by the standard procedures. A careful revision of the usual arguments is then required to this end.

    Palabras claves. Hausdorff uniform spaces, colimits, co-completeness.

    Codigo AMS. 1991 Primary 18A30. Secondary 18B99.

    Archivo completo : Formato [PDF] (296 K). Formato [DVI] (368 K).